MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Polydipsia (2604)
Date of Event 01/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: sample issue.Test strip udi# (b)(4).Note: manufacturer contacted customer on a follow-up calls in order to ensure the customer's condition since the initial call; wife stated customer had been hospitalized (b)(6) 2017.Wife stated the customer had called the ambulance on (b)(6) 2017 at 2:30 am as he had not been feeling well.Wife stated customer's blood glucose result when he had arrived at the hospital was 425 mg/dl and he was given insulin.Wife stated the hospital diagnosis was high blood sugar and low blood pressure.Wife stated the customer had been discharged from the hospital on (b)(6) 2017 was not currently experiencing any diabetic symptoms.The customer did not want to provide any further information regarding treatment received or if there were any additional blood tests performed with the alleged defective device.
 
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error, very high blood glucose result.The e-5 error appeared after the blood was applied to the test strip.Wife is calling on behalf of the customer.The customer's expected fasting blood glucose test result range was undisclosed.During the call on (b)(6) 2017, the customer reported feeling thirsty.Customer was advised to seek medical attention; it was verified no medical attention was required at that time.During the call on (b)(6) 2017, a blood test was performed by the customer and produced result of e-5 (2x).The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 10/31/2017 and open vial date is (b)(6) 2016.The customer is on insulin.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6331906
Report Number1000113657-2017-00300
Device Sequence Number1022043
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2017
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1800
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2017
Initial Report FDA Received Date02/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;